Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

sfr100

Members
  • Content Count

    61
  • Joined

  • Last visited

Community Reputation

0 Neutral

About sfr100

  • Rank
    Advanced Member

Recent Profile Visitors

1,086 profile views
  1. Thanks for the replies. I've been on on e smaller dose for 2 months and the mg were doubled for 2 weeks of celexa. I also take klonopin for sleep but was taking that before the rocking/floating symptoms. Any ideas? Susan
  2. Hi I haven't posted in awhile. I have a constant rocking motion in my head and chest area that never leaves. It makes me off balance like i'm floating when I'm walking. I was wondering if anyone has experienced this and if anything helps. It never goes away so it isn't intermittant. Susan They're tryig an SSRI but its not helping
  3. Thanks! The cardiologist has me scheduled for a stress echo next month. Susan
  4. Does anyone know if there is a medical/autonomic test to tell just how much your arteries and veins are vasodilating? My heart doesn't feel like it did when I first got diagnosed w/POTS 10 years ago. It beat real hard then so everything now feels like the blood isn't being pushed up enough? Any ideas? Thanks!
  5. Has any one gone to the Mayo emergency room during a bad spell and then did different testing at the clinic? Thanks for any input.
  6. Hi! I was wondering what others dizziness/lightheadedness feels like? Does anyone have the sensation, especially when laying down, that your head is rocking or that waves are rushing through your head in addition to that can't think lightheadedness when upright. I know that in some articles they say that symptoms resove upon laying down but I haven't found that to be the case. Or is this due to a high resting heart rate too? Susan
  7. H!! can anyone tell me whose used clonodine if it is helping w/ Heart rate and Blood Pressure swings so that your HR doesn't swing up and down as much? If its helped you stabalize these swings? Thanks
  8. Has anyone been taken off all meds and then started "over" to see what works when they are going through a really rough patch, too see where your body's at and what it needs? Thanks for any responses. Susan
  9. Oll, That wasn't too confusing. Thanks! I was trying to do some orthostatics for my EP appt this week. Your right in that it doesn't seem to correlate, at least for me with how I feel. I'm not a fainter, except on TTT but I have awful synptoms that don't seem to correlate w/ the orthostatic tests looking better or worse. Thanks
  10. Hi! I know people have just posted about orthostatic vitals but I have a question. Despite having a TTT that showed pots (30 BPM in 10 minutes over resting HR) 4 months ago, does anyone ever do bp and HR numbers lying and standing that come out w/ your HR lower than the 30 BPM in 10 minutes of standing? What is this about? Any input would be greatly appreciated. Thanks!
  11. WOW! What a great achievement! Congrats! Susan
  12. Hi! Does anybody know the answer to this? In order to try procrit do your hematocrit #s from the CBC blood test and RBC have to be low or can they be in the normal range. Isn't low blood volume which the procrit is supposed to help something different from these numbers. Any input would be appreciated. Thanks
  13. Hi! I just wanted to ask if anybody else also experiences this feeling. Where you are shaky feeling inside but along w/ lightheadedness that you are having an out of body feeling - that you are not grounded at all and there is this feelling of movement inside your body trying to get out. I don't know if I have explained this but I would like to know if others experience something similar. Thanks for any comments. I feel I am all alone in this feeling. It is far more disturbing than lightheadedness.
  14. Anyone know of a relationship between pots and scoliosis?
  15. Hi! I would like any comments about some information I was reading from a paper by Dr, Robertson. It explains about genetic or acquired deficits in the norepinephrine transporter and might explain why some of us with extra adrenaline may not do well on ssri and norepinephrine reuptake inhibitors. Any comments feedback will be appreciated. Here are some excerpt from the paper. NOREPINEPHRINE NE plays an important role in human physiology.....NE also exerts central control over the....autonomic nervous system. More than 1/2 of amy interindividual variation in plasma NE appears to be caused by undefined genetic factors. NOREPINEPHRINE TRANSPORTER Ruptake of NE by the NET protein is the primary mechanism by which the biological effects of NE in the synapse are terminated. Approximately 70-90% of the NE released into many synapses is cleared by this mechanism and the remaing 10-30% spills over into circulation. The inactivation process through NET is EXTREMELE IMPORTANT to prevent excessive increase of the NE concentration...and to limit its actions. ...Thus any impairment in NET would markedly increase the NE concentrations... Reuptake of NE is competitive with a variety of drugs...and antidepressants(mentioned buproprion) block the transport of NE and result in an elevation of the synaptic concentrations of NE and potentiation of the activation of synaptic receptors. Recent evidence has shown that treatments with drugs that alter noradrenergenic transmission can cause up- or downregulation of the NET which causes changes in the sensitivity to endogenous catecholemines." I've been discusiing this with another member who also does poorly on these type of drugs, This may be an explanation that goes along with what the Baker Institute is saying -NET DEFECT- explanation for why in those of us that SSRIs and norepinephrine reuptake inhibitors make worse. Is upping blood volume and vasoconstrictors the answer for adrenergenic types that can't use these other drugs? Comments and insights would be appreciated, Susan
×
×
  • Create New...